# SDR SWAA2024093030803

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ACB THRESHOLD WEB BS787+11; BS787+13; BS787+16; BS787+18.25; BS907+1; BS907+5.5; BS907+10; BS907+18.25; BS27+6; BS927+11 RBL25 WL 146.5 (MARKED)<[01] 01 - REMOVED AND INSTALLED NEW ACB THRESHOLD WEB BS794 TO BS847 RBL25 WL146.5 IAW SRM 51-40-02 AND DWG 146A8340.;[02] VERIFIED CORRECTIVE ACTION 1.
